Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe vaginal itching, swollen and peeling skin around clitoris. Frequent urination. Taking amoxocillin and cerazette pill

Hi I am currently taking amoxocillin which my dentist perscribed and taking the contraceptive pill cerazette, I am experiencing severe vaginal itching, swollen and peeling skin in and around the clitous area also I am finding I am going to urinate more than normal, please can you help?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing in.
When we use antibiotics, these drugs in addition to killing the disease causing bacteria also kill normal protective bacteria that are present in our body thuds predisposing us to other infections.
So, it seems you might have developed a vaginal &/or a urinary tract infection.
Please pay a visit to your doctor to rule out this possibility or to get effective treatment.
In addition it is recommended that if you are using antibiotics you should use a back up method of birth control like condom during the period of antibiotic usage & for 7 days after that.
Wish you good health.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor